# SDR SWAA2023050326566

- Difficulty date: April 12, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 26,912 hours, 12,603 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Slider
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB FWD UPPER SLIDER SEAL CRACKED<[01] REMOVED AND REPLACED SLIDING SEAL PER SRM 51-40-02;[02] REMOVED AND REPLACED SLIDING SEAL PER SRM 51-10-02 AND SRM 51-40-02;[03] C/W INSPECTION OF C.A. STEP 2 (AMT PAUL GIETZEN) REPLACEMENT OF SLIDING SEAL PER SRM 51-10-02 AND SRM 51-40-02.
